Economics at your fingertips  

Estimating asymptotic standard errors and inconsistencies of impact multipliers in nonlinear econometric models

Carlo Bianchi (), Giorgio Calzolari and Paolo Corsi

Journal of Econometrics, 1981, vol. 16, issue 3, 277-294

Date: 1981
References: Add references at CitEc
Citations: View citations in EconPapers (12) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-07-01
Handle: RePEc:eee:econom:v:16:y:1981:i:3:p:277-294